# SDR SWAA2024013033893

- Difficulty date: December 20, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 65,073 hours, 38,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE DECK BS 670 WL 202 RBL 41.5. CRACK IS APPROX 1/2 INCH LONG MARKED IN RED.<[01] REPAIRED HORIZONTAL PRESSURE DECK BETWEEN BS 663 TO BS 675 WL 202 RBL 30 TO RBL 60 PER SRM 53-40-51-2R-2 REPAIR 2;[02] ACCOMPLISHED THE APPLICATION OF CIC IAW AMM 51-05-01-210-802 14-JAN-2024 14:37 UTC ON CCN: TTG8Q00QQ5VA.  ALL STEPS ARE COMPLETE.
